Arithmetic Genera And the Theorem of Riemann-Roch

  • F. Hirzebruch
Part of the C.I.M.E. Summer Schools book series (CIME, volume 4)


I am very glad that I can give a series of lectures in this International Mathematical Summer Seminar at the Lake of Como. It is a great honor for me, and I wish to thank you very much for your kind invitation.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    SEVERI, F., La géometric algébrique italienne, Centre Belge Rech.math., Colloque Geom. Algébrique,9–55 (1950).Google Scholar
  2. 2.
    KODAIRA, K. and SPENCER, D.C., On arithmetic genera of algebraic varièties, Proc. Nat. Acad. Sci. U.S.A., 39,641–649 (1953).MathSciNetzbMATHCrossRefGoogle Scholar
  3. 3.
    TODD, J.A., The arithmetical invariants of algebraic loci. Proc Lond. Math. Soc. (2) 43, 190–225 (1937).Google Scholar
  4. 4.
    TODD, J.A., The geometrical invariants of algebraic loci. Proc. Math. Soc Lond. (2), 45, 410–434 (1939).MathSciNetzbMATHCrossRefGoogle Scholar
  5. 5.
    KODAIRA, K. and SPENCER, D.C., Groups of complex line bundles over compact Kahler varieties. Divisor class groups on algebraic varieties. Proc. Nat. Acad, Sci. U.S.A. 39,868–877 (1953).MathSciNetzbMATHCrossRefGoogle Scholar
  6. 6.
    DOBEAULT, P., Sur la cohomologie des variétés analytiques complexes. C.R.Acad.Sci. (Paris) 236, 175–177 (1953).Google Scholar
  7. 7.
    CARTAN, H. et SERRE J.P., Un théorème de finitude concernant les variétés analytiques complexes. R.C. Acad. Sci. (Paris) 237, 128–130 (1953).Google Scholar
  8. 8.
    KODAIRA, K., On cohomology groups of compact analytic varieties with coefficients in some analytic faisceaux. Proc; Nat. Acad. Sci. U.S.A. 39, 865–868 (1953).MathSciNetzbMATHCrossRefGoogle Scholar
  9. 9.
    SERRE, J.P., Un théorème de dualité. Comm. Math. Helvet. 29, 9–26 (1955).MathSciNetzbMATHCrossRefGoogle Scholar
  10. 10.
    KODAIRA, k., On a differential-geometric method in the theory of analytic stacks. Proc. Nat. Acad. Sci. U.S.A.39,1268–1273 (1953).MathSciNetzbMATHCrossRefGoogle Scholar
  11. 11.
    Serre, J.P. Séminaire, H.Cartan, E.N.S.Paris 1953+54, Exposé XVIII.Google Scholar
  12. 12.
    HODGE, W.V.D., The topological invariants of algebraic varieties. Proc. Internat, Congress of Math. I, 182–191(1950).Google Scholar
  13. 13.
    THOM, R., Quelques propriétés globales des variétés différéntiables. Comm. Math. Helvet. 28,17–86, (1954).MathSciNetzbMATHCrossRefGoogle Scholar
  14. 14.
    HIRZEBRUCH, F., Arithmetic genera and the theorem of Riemann- Roch for algebraic varieties. Proc. Nat. Acad. Sci. U.S.A. 40, 110–114 (1954).MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2011

Authors and Affiliations

  • F. Hirzebruch

There are no affiliations available

Personalised recommendations